# SDR DHL2005782523

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON UPPER SKIN CUT OUT FOR NR 5 SLAT IB TRACK, RT WING LE WS 375.  STOP DRILLED CRACK SIZE 1/4 AT UPPER SKIN CUT OUT NR 5 SLAT IB TRACK RT WING LE IAW B727 SRM 51-10-1.  FABRICATE DOUBLER REPAIR USING 2024T3 .063 PO NR 9001634 SIZE 7 1/2 INCH BY 6.5 INCH IAW B727 SRM 57-30-4 FIG 11.  ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-30-4 FIG 11 AND 51-30-2.
